Ya. Berkovich, D. Chillag and M. Herzog, Finite groups in which the degrees of the nonlinear irreducible characters are distinct, Proc. Amer. Math. Soc., 115 (1992) 955–959.
 Ya. Berkovich, I. M. Isaacs and L. Kazarin, Groups with distinct monolithic character degrees, J. Algebra, 216 (1999) 448–480.
 S. Dolfi, G. Navarro and P. H. Tiep, Finite groups whose same degree characters are Galois conjugate, Israel J. Math., 198 (2013) 283–331.
 S. Dolfi and M. K. Yadav, Finite groups whose non-linear irreducible characters of the same degree are Galois conjugate, J. Algebra, 452 (2016) 1–16.
 W. Feit, Characters of finite groups, W. A. Benjamin Inc., New York-Amsterdam, 1967.
 S. S. Gagola, Characters vanishing on all but two conjugacy classes, Pacific J. Math., 109 (1983) 363–385.
 M. Hall, The theory of groups, AMS Chelsea Publishing, Providence, Rhode Island, 1999.
 B. Huppert, Character theory of finite groups, Walter de Gruyter, Berlin, 1998.
 M. Loukaki, On distinct character degrees, Israel J. Math., 159 (2007) 93–107.
 D. Passman, Permutation groups, W. A. Benjamin Inc., New York-Amsterdam, 1968.
 G. Seitz, Finite groups having only one irreducible representation of degree greater than one, Proc. Amer. Math. Soc., 19 (1968) 459–461.
 H. Zassenhaus, Kennzeichnung endlicher linear Gruppen als Permutationsgruppen, Hamburg Abh., 11 (1936) 17–40.